Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  Convergence of two-dimensional trigonometric interpolation polynomials of functions of bounded harmonic variation
 
 
Title: Convergence of two-dimensional trigonometric interpolation polynomials of functions of bounded harmonic variation
Author: Nurbekyan, A. R.
Sahakyan, A. A.
Appeared in: Journal of contemporary mathematical analysis
Paging: Volume 49 (2014) nr. 4 pages 157-165
Year: 2014
Contents:
Publisher: Allerton Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands